RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 133–147 (Mi mz11651)  

Asymptotic Formulas for Lebesgue Functions Corresponding to the Family of Lagrange Interpolation Polynomials

I. A. Shakirov

Naberezhnye Chelny State Pedagogical University

Abstract: The asymptotic behavior of Lebesgue functions of trigonometric Lagrange interpolation polynomials constructed on an even number of nodes is studied. For these functions, asymptotic formulas involving concrete simplest trigonometric and algebraic-trigonometric polynomials were first obtained.

Keywords: Lagrange polynomials, Lebesgue functions and constants, asymptotic formula for a Lebesgue function, error function.

DOI: https://doi.org/10.4213/mzm11651

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 111–123

Bibliographic databases:

UDC: 591.65
Received: 16.03.2014
Revised: 27.01.2017

Citation: I. A. Shakirov, “Asymptotic Formulas for Lebesgue Functions Corresponding to the Family of Lagrange Interpolation Polynomials”, Mat. Zametki, 102:1 (2017), 133–147; Math. Notes, 102:1 (2017), 111–123

Citation in format AMSBIB
\Bibitem{Sha17}
\by I.~A.~Shakirov
\paper Asymptotic Formulas for Lebesgue Functions Corresponding to the Family of Lagrange Interpolation Polynomials
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 133--147
\mathnet{http://mi.mathnet.ru/mz11651}
\crossref{https://doi.org/10.4213/mzm11651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670216}
\elib{http://elibrary.ru/item.asp?id=29437460}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 111--123
\crossref{https://doi.org/10.1134/S0001434617070124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032342469}


Linking options:
  • http://mi.mathnet.ru/eng/mz11651
  • https://doi.org/10.4213/mzm11651
  • http://mi.mathnet.ru/eng/mz/v102/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:11
    References:35
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020